Translator Disclaimer
1997 Global existence results for the incompressible density-dependent Navier-Stokes equations in the whole space
Benoît Desjardins
Differential Integral Equations 10(3): 587-598 (1997).

Abstract

Global existence results for weak solutions of the so-called incompressible density-dependent Navier-Stokes equations are proven in the whole space $\mathbb{R}^N$ $(N \geq 2)$. In this note, the initial density is not required to be bounded from below by a positive constant and the viscosity may be a function of the density.

Citation

Download Citation

Benoît Desjardins. "Global existence results for the incompressible density-dependent Navier-Stokes equations in the whole space." Differential Integral Equations 10 (3) 587 - 598, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0902.76027
MathSciNet: MR1744863

Subjects:
Primary: 76D03
Secondary: 35Q30, 76D05

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.10 • No. 3 • 1997
Back to Top